1Eastham, M. S. P.. Asymptotic theory and deficiency indices for differential equations of odd order. Proc. Roy. Soc. Edinburgh Sect. A 90 (1981), 263–279.
2Eastham, M. S. P. and Grudniewicz, C. G. M.. Asymptotic theory and deficiency indices for higher-order self-adjoint differential equations. J. London Math. Soc. 24 (1981), 255–271.
3Everitt, W. N. and Zettl, A.. Generalized symmetric ordinary differential expressions I: the general theory. Nieuw Arch. Wisk. 27 (1979), 363–397.
4Fedorjuk, M. V.. Asymptotic behaviour of solutions of ordinary linear differential equations of the n-th order. Soviet Math. 6 (1965), 1528–1530.
5Fedorjuk, M. V.. Asymptotic methods in the theory of one-dimensional singular differential operators. Trans. Moscow Math. Soc. 15 (1966), 333–386 in the Amer. Math. Soc. translation.
6Naimark, M. A.. Linear differential operators, Part 2 (London: Harrap, 1968).
7Pease, M. C.. Methods of matrix algebra (New York: Academic Press, 1965).
8Yakubovich, V. A. and Starzhinskii, V. M.. Linear differential equations with periodic coefficients, Vol. 1 (New York: Wiley, 1975).